# SDR DL757952959

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Tank Plates
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV IN ATL, INSPECTION FOUND THE FOLLOWING FUEL TANK PLATES TO HAVE LIGHT CORROSION ON THE MATING SURFACE:  641CB, 641JB, 642CB, 643CB.  REMOVED CORROSION AND ROTOPEENED PER PS 900-4 NR 5, AND SRM 57-2-01, FIG 205.
